# SDR 9701399992

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Nose Dome
- Part number: 5910297501
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION WOULD NOT REACH TARGET EPR.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED LEAK CHECK OF LEFT ENGINE PT2, PT7 LINES AND REPLACED THE LEFT ENGINE EPR TRANSMITTER, LEAK AND OPERATIONAL CHECK OK.
